# SDR DALA2019062803921

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,965 hours, 38,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHEMENT AREA INTERNAL SIDE INNER VERTICAL FACE LH FROM UPPER BOLT TO RADIUS (L=0.150) IN COCKPIT (1 EA), PERFORMED REPAIRS INSTRUCTIONS ON FR2 WINDSHIELD CENTER POST LOWER ATTACHMENT INTERNAL SIDE INNER VERTICAL FACE LH FROM UPPER BOLT TO RADIOUS IN COCKPIT AS PER ER/A 578191-14AD REV. ORIGINAL AND PRI 578191-14 REV. 0 AND REV.1 IN CONJUNCTION WITH ER/A 578236-14 REV. ORIGINAL AND PRI 578236-14 REV.0, REV 1 AND REV 2
